MathSciNet Relay Station
MathSciNet bibliographic data
MR846604 (88a:06017) 06E10 (03E40 03G05)
Veličković, Boban Playful Boolean algebras. Trans. Amer. Math. Soc. 296 (1986), no. 2, 727–740.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement